Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 55, NWS Louisville, KY

July 30, 2020Jefferson County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 30, 2020, 8:21 PM EDT for Jefferson County, Kentucky. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2020, 8:21 PM EDT (00:21 UTC)
Expired
Jul 30, 2020, 11:15 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Jefferson County, KY

The radar

The Louisville radar (KLVX), 39 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 8:45 PM EDTFLASH FLOOD2 Ne Shively, KYFLOODING REPORTED IN THE 1900 BLOCK OF CENTRAL AVENUE DUE TO HEAVY RAINFALL.
Jul 30, 8:45 PM EDTFLASH FLOOD2 Sw Louisville, KYMETROSAFE REPORTED FLOODED INTERSECTION AT 16TH STREET AND WEST OAK STREET.
Jul 30, 9:00 PM EDTFLASH FLOOD3 S Louisville, KYUNDERPASS AT 3RD STREET AND EASTERN PARKWAY FLOODED ON UOFL CAMPUS. ALSO FLOODING REPORTED ON 4TH STREET ON CAMPUS. REPORTED BY UOFL PUBLIC SAFETY.
Jul 30, 9:38 PM EDTHEAVY RAIN 3.754 Se Pewee Valley, KYCOCORAHS OBSERVER REPORTS 3.75 INCHES OF RAIN OVER THE LAST 12 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

308 
WGUS53 KLMK 310021
FFWLMK
KYC111-310315-
/O.NEW.KLMK.FF.W.0055.200731T0021Z-200731T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
821 PM EDT Thu Jul 30 2020

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Jefferson County in central Kentucky...

* Until 1115 PM EDT.

* At 820 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional thunderstorms with 
  heavy rain are expected to move across the Louisville metro area 
  over the next 1 to 2 hours. Flash flooding is expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Louisville, Jeffersontown, St. Matthews, Shively, Lyndon,
  Middletown, Douglass Hills, Prospect, Hurstbourne and
  Graymoor-Devondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3826 8541 3812 8543 3806 8591 3820 8588
      3834 8558

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR

$$

MJ
1 follow-up statement
293 
WGUS73 KLMK 310143
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
943 PM EDT Thu Jul 30 2020

KYC111-310315-
/O.CON.KLMK.FF.W.0055.000000T0000Z-200731T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson KY-
943 PM EDT Thu Jul 30 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
JEFFERSON COUNTY...

At 942 PM EDT, Doppler radar indicated light to moderate rain across 
much of Jefferson county.  The heavy rainfall had generally moved 
out of the county, but excessive runoff will likely continue across 
the area through 11 PM EDT.

HAZARD...Flash flooding caused by earlier thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Louisville, Jeffersontown, St. Matthews, Shively, Lyndon, Middletown,
Douglass Hills, Prospect, Hurstbourne and Graymoor-Devondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3826 8541 3812 8543 3806 8591 3820 8588
      3834 8558

FLASH FLOOD...RADAR INDICATED

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 7:58 PM EDT, 23 minutes earlier.

Area forecast discussion, Jul 30, 7:58 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
758 PM EDT Thu Jul 30 2020

.Forecast Update...
Issued at 757 PM EDT Thu Jul 30 2020

An interesting evening thus far here in the Ohio Valley.  Persistent
band of convection has been steadily working eastward across
southern Indiana with some more isolated convection firing off to
the south of it.  Shear profiles on model proximity soundings are not
all that exciting, but we do have enough speed and directional shear
in the environment to produce some pockets of rotation with the cells
moving through.  Several, including one that passed right over the
office have exhibited supercellular characteristics in terms of radar
presentation.  Lightning hasn't been all that common with the
storms, more likely due to the deep, moist adiabatic profiles seen
in the model proximity soundings.  Overall the soundings are very
tropical in nature, indicative of heavy rainfall.

Radar mosaic suggests that we have an MCV that is pushing through
southern IL this evening.  This is forcing the ongoing convection
across the region.  The back edge of it is now entering our western
CWA.  Based on current radar trends, current thinking is that main
convective threat will be along and just south of the I-64 corridor
for the next several hours.  Showers with very heavy rainfall, with
some embedded thunderstorms are expected. Main threat looks to be
the heavy rainfall creating ponding on roads, and localized flooding
in some areas.  The flooding threat may be tempered a bit given the
progressive motion of the storms, but we'll have to watch for areas
of training. Winds are not all that strong near the surface, but
gusts to 25-30 MPH can't be ruled out.

A secondary batch of convection down around Munfordville south to
Glasgow is forecast to move eastward across south-central KY. Again,
nothing severe is expected with this activity, but torrential
downpours, a few pockets of gusty winds, and some lightning can be
expected.

&&

.Short Term...(This evening through Friday)
Issued at 323 PM EDT Thu Jul 30 2020

The Lower Ohio Valley sits under the western side of an upper trough
with a embedded shortwave. Ahead and to the southeast of the
shortwave, a surface low sits along a front stretched to the east
following the Ohio River. These features together are taking
advantage of precipitable water values between 2.2 and 2.3". The
result has been heavy rainfall today with rates over 4" per hour and
measured precip near 3" with 2.91" measured in Oldham County by the
KY Mesonet. Other counties in southern Indiana have also received
over 2". It's a good thing the region has been fairly dry recently.
It has allowed the ground to soak up much of this rainfall.

Tonight, the current set-up remains mostly stationary, and the fear
is heavy rain will begin following the stationary front. That would
require asking already saturated ground to hold more rainfall from
possible training heavy rainers. Some CAMs currently show this set
up happening across southern Indiana and along the Ohio River, and
it's with that worry that we issued a Flash Flood Watch through
tomorrow morning. WPC keeps the area in a Slight risk for Excessive
Rainfall.

Tomorrow, the low moves south, down the Mississippi River Valley.
This pushes the front and moisture southward. Rain chances drop in
the north and push south. This gives relief to the areas that
received all the rainfall today in southern Indiana and north-
central Kentucky. During the afternoon and evening hours, the area
may even see some sunshine. Highs will be in the comfortable low
80s.

.Long Term...(Friday night through Thursday)
Issued at 152 PM EDT Thu Jul 30 2020

By Saturday morning low pressure will be centered over the Pennyrile
and will head northeast up the Ohio River over the course of the
day, into Ohio by Sunday morning. Confidence is not as high as it
might normally be due to disagreements among the model data, however
this solution is close to a consensus of the most recent input. On
Saturday afternoon it appears that the best instability and deep
layer shear will be east of Interstate 65, with weak mid-level lapse
rates. DCAPE looks weak and low level lapse rates are not
impressive. Nevertheless, with there will be plenty of instability
and deep moisture for thunderstorm development as a 5H speed max
moves into the Tennessee Valley by late afternoon coincident with a
low level jet spreading from middle Tennessee into the eastern half
of Kentucky. A few strong to severe storms will still be possible
with locally gusty winds and small hail if the current forecast pans
out. Stay tuned.

Sunday the low and its trailing cold front will pull away to the
northeast. We could still see some spotty convection ahead of an
upper trough reaching from the Davis Strait to the northwestern Gulf
of Mexico, but the bottom line is that Sunday should be the drier of
the two weekend days.

Monday-Tuesday another cool front will cross the area beneath the
aforementioned upper trough. Precipitable water values will be
relatively low (compared to what we have been seeing) in fairly weak
flow. Scattered thunderstorms will still be possible in weak to
moderate shear.

Wednesday and Thursday surface high pressure will build into the
Great Lakes and Saint Lawrence Valley with a weak upper trough tying
to hang on overhead. These two days look like the driest of the 7-
day forecast period. The best chance for any isolated thunderstorms
will be in southern Kentucky, farthest away from the dry air
associated with the high to our north.

&&

.Aviation...(00Z TAF Issuance)
Issued at 743 PM EDT Thu Jul 30 2020

Expect showers and thunderstorms to continue moving west to east
along a surface boundary, roughly along the OH River through later
this evening. Once convection dissipates, CIGs will likely lower to
MVFR and then down to IFR by early Friday morning. CIGs will be slow
to improve, but expect to see MVFR by late morning to early
afternoon with another chance of afternoon showers and
thunderstorms. Outside of convection, winds will be light from the
SW before going light and variable overnight and into Friday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Friday morning for INZ076>079-083-084-
     089>092.

KY...Flash Flood Watch through Friday morning for KYZ023>043-045>049-
     053>057-061>067-070-071.

&&

Update.......MJ
Short Term...KDW
Long Term....13
Aviation.....CG
Hazardous weather outlook, Jul 30, 3:31 PM EDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
331 PM EDT Thu Jul 30 2020

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-070-
071-311945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, and Bowling Green
331 PM EDT Thu Jul 30 2020 /231 PM CDT Thu Jul 30 2020/

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Periods of showers and thunderstorms will move through the area tonight.
The greatest threat with these storms will be very heavy rainfall.
Some locations that receive multiple rounds of heavy rain could
experience localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periods of showers and thunderstorms will occur into the weekend.
Widespread rainfall totals will approach 2-4 inches by Sunday.
Localized flooding may become a problem in locations that receive
repeated bouts of thunderstorms.

Some stronger storms could occur on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any flooding or wind damage with
the stronger storms.

KYZ072>078-081-082-311945-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
231 PM CDT Thu Jul 30 2020

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Periods of showers and thunderstorms will move through the area tonight.
The greatest threat with these storms will be very heavy rainfall.
Some locations that receive multiple rounds of heavy rain could
experience localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periods of showers and thunderstorms will occur into the weekend.
Widespread rainfall totals will approach 2-4 inches by Sunday.
Localized flooding may become a problem in locations that receive
repeated bouts of thunderstorms.

Some stronger storms could occur on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any flooding or wind damage with
the stronger storms.

KDW

In the hours before

Special weather statement, Jul 30, 2:33 PM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Louisville KY
133 PM CDT Thu Jul 30 2020

KYZ070-301900-
Logan-
133 PM CDT Thu Jul 30 2020

...A STRONG THUNDERSTORM WILL AFFECT LOGAN COUNTY...

At 132 PM CDT, a strong thunderstorm was 8 miles west of
Russellville, moving east at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Russellville, Anderson, Auburn, Lewisburg, Justice, Insco,
Gordonsville, Spa, Epleys, and Dennis.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent lightning is occurring. Seek a safe shelter inside a
building or vehicle.

LAT...LON 3703 8705 3706 8685 3700 8667 3688 8661
      3688 8666 3684 8669 3681 8670 3679 8706
TIME...MOT...LOC 1832Z 255DEG 31KT 3687 8703

13
Special weather statement, Jul 30, 5:45 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
545 PM EDT Thu Jul 30 2020

INZ091-092-KYZ030>032-034-302230-
Floyd-Clark-Jefferson-Oldham-Shelby-Trimble-
545 PM EDT Thu Jul 30 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARK...NORTHEASTERN
FLOYD...OLDHAM...WESTERN SHELBY...SOUTHWESTERN TRIMBLE AND
NORTHEASTERN JEFFERSON COUNTIES...

At 545 PM EDT, a strong thunderstorm was located 9 miles northwest of
Prospect, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Jeffersonville, New Albany, La Grange, Prospect, Worthington Hills,
Coldstream, Green Spring, Clarksville, Charlestown and Sellersburg.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3836 8584 3854 8581 3854 8536 3827 8540
TIME...MOT...LOC 2145Z 276DEG 22KT 3844 8573

MJ
Special weather statement, Jul 30, 6:20 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Louisville KY
620 PM EDT Thu Jul 30 2020

KYZ030-031-033-034-302315-
Jefferson-Oldham-Shelby-Henry-
620 PM EDT Thu Jul 30 2020

...A STRONG THUNDERSTORM WILL AFFECT OLDHAM...NORTHERN SHELBY...
SOUTHWESTERN HENRY AND NORTHEASTERN JEFFERSON COUNTIES...

At 620 PM EDT, a strong thunderstorm was located near Coldstream,
moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Shelbyville, La Grange, Prospect, Anchorage, Worthington Hills,
Coldstream, Brownsboro Farm, Ten Broeck, Crestwood and Eminence.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3838 8497 3834 8499 3833 8499 3813 8508
      3831 8561 3845 8555 3847 8549
TIME...MOT...LOC 2220Z 286DEG 21KT 3838 8549

MJ
Special weather statement, Jul 30, 8:00 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
800 PM EDT Thu Jul 30 2020

INZ084-089-090-KYZ024-025-310045-
Crawford-Perry-Harrison-Meade-Breckinridge-
800 PM EDT Thu Jul 30 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARRISON...
SOUTHEASTERN CRAWFORD...EASTERN PERRY...NORTHERN MEADE AND NORTH
CENTRAL BRECKINRIDGE COUNTIES...

At 800 PM EDT/700 PM CDT/, a strong thunderstorm was located 13 miles
southwest of Carefree Town, moving east at 35 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Corydon, Brandenburg, Carefree Town, Mount Pleasant, Leopold,
Leavenworth, Mauckport, Alton, Laconia and New Amsterdam.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3792 8663 3824 8667 3829 8610 3796 8604
TIME...MOT...LOC 0000Z 262DEG 31KT 3810 8654

MJ
Special weather statement, Jul 30, 8:01 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
801 PM EDT Thu Jul 30 2020

KYZ035>037-040>042-310045-
Bourbon-Scott-Woodford-Fayette-Franklin-Harrison-
801 PM EDT Thu Jul 30 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WOODFORD...SCOTT...
WESTERN BOURBON...NORTHERN FAYETTE...SOUTH CENTRAL HARRISON AND
EASTERN FRANKLIN COUNTIES...

At 801 PM EDT, a strong thunderstorm was located 7 miles east of
Frankfort, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Lexington, Georgetown, Frankfort, Paris, Thoroughbred Acres,
Highlands, Bryan Station, Midway, Stamping Ground and Spindletop
Estates.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3807 8427 3807 8429 3804 8429 3814 8484
      3832 8482 3831 8423
TIME...MOT...LOC 0001Z 276DEG 35KT 3822 8474

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:00 PM EDTSpecial Weather StatementLMKMeade45 min
Jul 30, 8:01 PM EDTSpecial Weather StatementLMKScott44 min
Jul 30, 8:24 PM EDTAreal Flood AdvisoryLMKBreckinridge, Meade2 hr
Jul 30, 8:30 PM EDTSpecial Weather StatementLMKCasey, Green, Taylor30 min
Jul 30, 8:37 PM EDTAreal Flood AdvisoryLMKAnderson, Fayette, Franklin, Jessamine, Scott, Shelby and 2 more113 min
Jul 30, 9:13 PM EDTSpecial Weather StatementLMKCasey, Lincoln47 min
Jul 30, 11:49 PM EDTAreal Flood AdvisoryLMKGrayson, Ohio3 hr
Jul 31, 12:13 AM EDTAreal Flood AdvisoryLMKMarion3 hr
Jul 31, 1:59 PM EDTSpecial Weather StatementLMKWarren46 min
Jul 31, 2:35 PM EDTSpecial Weather StatementLMKHart25 min
Jul 31, 3:19 PM EDTSpecial Weather StatementLMKOhio41 min
Jul 31, 3:29 PM EDTSpecial Weather StatementLMKGrayson46 min
Jul 31, 4:00 PM EDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Warren2 hr
Jul 31, 4:04 PM EDTSpecial Weather StatementLMKButler, Grayson41 min
Jul 31, 4:07 PM EDTSpecial Weather StatementLMKAdair, Russell38 min
Jul 31, 4:26 PM EDTSpecial Weather StatementLMKHardin49 min
Jul 31, 4:38 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Lincoln, Russell2 hr
Jul 31, 4:48 PM EDTSpecial Weather StatementLMKAdair, Cumberland, Russell42 min
Jul 31, 5:33 PM EDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Hardin, Meade117 min
Jul 31, 5:39 PM EDTAreal Flood AdvisoryLMKAdair, Barren, Edmonson, Green, Metcalfe, Warren2 hr
Jul 31, 7:38 PM EDTAreal Flood AdvisoryLMKMarion, Washington2 hr

Nearby

Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.